MathSciNet Relay Station
MathSciNet bibliographic data
MR2871160 14J33 (14M25)
Fang, Bohan; Liu, Chiu-Chu Melissa; Treumann, David; Zaslow, Eric T-duality and homological mirror symmetry for toric varieties. Adv. Math. 229 (2012), no. 3, 1875–1911.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement